MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of aspiration occurred.The target lesion was located in the superficial femoral artery and common iliac artery.An angiojet solent omni catheter was used for thrombectomy procedure.The catheter worked for 207 seconds of run time and was removed twice during the case to allow for intravascular ultrasound.Upon re-insertion, while in thrombectomy mode, the console displayed an error for saline not correctly infusing.The error did not resolve with troubleshooting and was therefore removed.They attempted to re-prime, but the error still occurred.The procedure was completed with another of same device.No patient complications reported.
 
Additional Manufacturer Narrative
B5 (describe event or problem) and h6 (device codes) were being updated for corrections.
 
Event or Problem Description
It was reported that loss of aspiration occurred.The target lesion was located in the superficial femoral artery and common iliac artery.An angiojet solent omni catheter was used for thrombectomy procedure.The catheter worked for 207 seconds of run time and was removed twice during the case to allow for intravascular ultrasound.Upon re-insertion, while in thrombectomy mode, the console displayed an error for saline not correctly infusing.The error did not resolve with troubleshooting and was therefore removed.They attempted to re-prime, but the error still occurred.The procedure was completed with another of same device.No patient complications reported.It was further reported that loss of aspiration did not occur, instead the console had only displayed a check saline error and system stopped all the activity.

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15246611
Report Number2124215-2022-29807
Device Sequence Number20468211
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0029452629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite